MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (BOXBOROUGH) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3,h6: a medtronic representative went to the site to test the equipment.Testing revealed that found pendant had some wear on the b uttons and were slow to react to depressing.Could not replicate buttons activating a different switch than pressed.Could not replicate grey screen on related work order.Grey screen could be related to user error, zeroing the contrast scale brings image into foc us.After pendant replacement, updated firmware and performed motion calibration.Checked all button activations.Annual planned maintenance (pm) performed at this time.System is functioning correctly and was released back to service.B01,c07,d02 codes are applicable.H3,h6: the pendant was returned to the manufacturer for analysis.Analysis found that unable to confirm reported complaint.Installed pendant into test imaging system.System and pendant booted as expected.Pendant keys are still functional, but several are worn and need excessive pressure to be applied to function.Visual inspection shows the pendant laminate is starting to lifting/ bubbling up from around the keys.Worn pendant.B01, c07, d02 codes are applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi 71000529rpend, serial/lot #: (b)(6) rev.1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used for cervical spine procedure.It was reported that during a case, when attempting to press left on the pendant, the system performed a tilt.This issue occurred intraoperatively and did not cause any surgical delay.There was no reported impact on patient outcome.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX  45640
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (BOXBOROUGH)
200 beaver brook rd
boxborough,ma 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22666868
Report Number3004785967-2025-00527
Device Sequence Number14409269
Product Code OWB
UDI-Device Identifier00763000355555
UDI-Public(01)00763000355555(11)210424
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight98 KG